# SDR SWIA202054352

- Difficulty date: October 10, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Out Of Tolerance
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FUEL BOOST PUMP CUTOUT HAS MULTIPLE INDICATIONS 50% FSH AROUND ENTIRE CIRCUMFERENCE OF THE VERTICAL & HORIZONTAL LANDINGS.  FAILED NDT INSPECTION.  C-CHECK RO 11/24/2020.  REPAIRED RT WING FUEL BOOST PUMP CUTOUT, IAW REO.  FORM 337 AND MAJOR REPAIR TASK CARD COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
